# SDR YENA2022111001102

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 65,649 hours, 23,238 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 844 INSIDE INNER FRAME SEGMENT FORWARD POSITIONS.  THE LONGEST CRACK IS 2.23 INCHES APPROX. PASSENGER CABIN; REF AEROMAN W/O 2022-283/1 NR 2022-557954.  PERFORMED PERMANENT REPAIR ON EMERGENCY EXIT DOOR 844 INSIDE INNER FRAME SEGMENT FORWARD POSITIONS ON PASSENGER CABIN I.A.W EC NO.A320-52-1144. COMPLETED BY: M. CARRILLO 8673420 CHECKED BY: L. OSTORGA  8619517.'
